It does sound like you may need to be seen. Hope you feel better soon!
Mine gets like that but I know it's the MCAS.
-------------------- --Lymetutu-- Opinions, not medical advice! Posts: 94751 | From Texas | Registered: Feb 2001
| IP: Logged |
Frequent Contributor (5K+ posts)
Member # 14183
Could you have candida (yeast?). If you wake up in the morning with a white coated tongue, you have it.
If you are on antibiotics, this is the most likely cause.
The yeast goes into the stomach and intestines with each swallow. Then, you bloat. When this happened to me (many times during lyme treatment), I couldn't fit into any of my clothes. I looked pregnant.
A lot of gas comes with this and some abdominal tenderness also.
So, if it is candida, you will likely need a Diflucan prescription to get rid of it. It will work pretty fast.
You will stay bloated as long as you have the candida. So, it can go on and on--for months, etc. until you get this taken care of.
I see that in late April you had the same bloating problem: